MathSciNet Relay Station
MathSciNet bibliographic data
MR221122 35.80
Ilʹin, V. A. On fundamental function systems of Laplace's operator in an arbitrary region and on asymptotic estimates of the fundamental numbers. (Russian) Dokl. Akad. Nauk SSSR 177 1967 25–28.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 02:57:35 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=08302b3599dd4925a6a64a2ff375ca36; path=/; expires=Sat, 07-Jun-2031 02:57:35 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=82 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 579 Wn6]=ũTqbH-\`k%bKI{d8W;& H;_{OאT7KGHԇ_ߍn?@04G;qq|šni۹0Fna"VI!aeY_c&4buWSq X0#z fKHJԴ>A4OrXQ/2aUgYHa|$ g̮*4x S5t,,yl{.DLѼiǭ0FS긁E(!Bhqny[jx:ib:Ik- ĸUqIJM#1CxJLTg5]S>q,‹IcV .3$&ߪ Fg{`S$<R|Q7wK}[("6%%^蕧{觷*ƈrq}5YZZnS )m,'M0 $Ę!W?ܗjJ7& [VJ!!k&͇'b Y@p  /k۾zvml yȹ !Dd\49$c)h# *⭰(iXԎ3"#R&t&JXr ckGBfjcx(8R9pbXdFL,*Bb@O!-|#s5x 3g1,3\pFgK<>A<<')u>8)#xK lxQŤ SUW4]*`e [KiSTq;cZ\ oKcvd+UѮ*i1pâmhiJժHt\ݪn-` U֍6!42͉%T?~HQ,wUavzQ99嗼̾լ35H4M!)8-ZD\&Xm%ۨG2㐭KKص .CVKJ.x̲aryA'qxT%iOkiT=qMK"9[}a<ee/Odc Va^hM`YjK>?O_ a  0